# SDR WVBA2001026

- Difficulty date: May 2, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 475212
- Part serial: 008044
- Condition: Failed
- Location: T/E Flap
- Part time: 2,178 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS STUCK IN DOWN POSITION, IT WAS DISCOVERED THAT THE FLAPS HAD STOPPED PRIOR TO HITTING THE DOWN LIMIT SWITCH AND WAS DETERMINED THAT THE MOTOR HAD BURNED OUT.   THE UNIT WAS REMOVED AND REPLACED AND FLAP OPERATION APPEARED NORMAL.
